advertisement
Question
Posted by: Concerned | 2010/06/29

Acne

I am 36 years old and have seen an increase in the past 6 months. I have been using Whey protein as I work out often and I also use Staminagrow. Does any of these supplements affect my skin?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Concerned
Staminogrow should not cause acne. Acne is caused by increased sebum (fat) production of the skin glands, mostly due to hormonal changes, so food intake (even whey) should not be the cause. Are you not taking additional testosterone or getting it in via any other supplements you are taking?
There are medications one can take for it, but you may need to see your GP as most will need a prescription.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/06/29

Hallo Concerned
Staminogrow should not cause acne. Acne is caused by increased sebum (fat) production of the skin glands, mostly due to hormonal changes, so food intake (even whey) should not be the cause. Are you not taking additional testosterone or getting it in via any other supplements you are taking?
There are medications one can take for it, but you may need to see your GP as most will need a prescription.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement